MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number Q6 EDGE HD (ILEVEL)
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer alleges she drove her unit to the side of the bed.She left enough room so she could get out of the chair, pivot around and sit on the edge of the bed.She reached for the joystick and alleges the swing away mount was loose and allegedly flipped around and the unit allegedly drove over her foot.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008586
MDR Report Key16830824
Report Number2530130-2023-00033
Device Sequence Number12557980
Product Code ITI
UDI-Device Identifier00606509200059
UDI-Public00606509200059
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K143383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ6 EDGE HD (ILEVEL)
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale